# SDR FDEA202105141224

- Difficulty date: May 14, 2021
- Submitted: May 14, 2021
- Operation: Air carrier
- Aircraft: N770FD
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 81,768 hours, 32,258 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N51151
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD SEAT TRACK AT STA. 579 LBL 45.50 LOBE IS BROKEN. INCOMING ACCOMPLISHED SEAT TRACK REPAIR AT LBL 45.50 BTW STA 570 & 640 IAW SRM 53-00-52-2R   FIG 201. CAT A REPAIR    MAJOR REPAIR
